# SDR FDEA201211224124

- Difficulty date: November 22, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 68,118 hours, 15,292 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AFA38771
- Condition: Cracked
- Location: Bs 1743
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR, UPPER DOOR FRAME BEAM AT BS 1743, "X" =-106 CRACKED.  REPAIRED IAW EA 1-5310-165169.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 115.
